Steady-state stability criteria and uniqueness of load flow solutions for radial distribution systems

Jiann-Fuh Chen, Wei Ming Wang

Research output: Contribution to journalArticlepeer-review

24 Citations (Scopus)

Abstract

Stability criteria and the uniqueness of load flow solutions for radial distribution systems have been discussed recently. In this paper, stability criteria are discussed and derived geometrically from load flow equations. Moreover, circle diagrams of synchronous generators and the Jacobian matrix developed in the Newton-Raphson method are applied to analyze the feasibility and uniqueness properties of the load flow solutions for radial distribution systems. It is proposed tha the feasibility of a solution for a radial distribution system can be judged directly from the Jacobian matrix taken from the system's equivalent two-bus network. Two radial systems were tested to justify the approach.

Original languageEnglish
Pages (from-to)81-87
Number of pages7
JournalElectric Power Systems Research
Volume28
Issue number1
DOIs
Publication statusPublished - 1993 Jan 1

All Science Journal Classification (ASJC) codes

  • Energy Engineering and Power Technology
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Steady-state stability criteria and uniqueness of load flow solutions for radial distribution systems'. Together they form a unique fingerprint.

Cite this